# SDR CALA2014052291115

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 56,574 hours, 6,546 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1350 STRINGER 17L - 18R SKIN CORRODED, REMOVED DAMAGE.  HFEC FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5330-04801.
